Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Sylow p-Subgroups of the Classical Groups Over Finite Fields with Characteristic Prime to p

A. J. Weir
Proceedings of the American Mathematical Society
Vol. 6, No. 4 (Aug., 1955), pp. 529-533
DOI: 10.2307/2033424
Stable URL: http://www.jstor.org/stable/2033424
Page Count: 5
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Sylow p-Subgroups of the Classical Groups Over Finite Fields with Characteristic Prime to p
Preview not available

Page Thumbnails

  • Thumbnail: Page 
529
    529
  • Thumbnail: Page 
530
    530
  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532
  • Thumbnail: Page 
533
    533